# SDR UPS07M50742

- Difficulty date: August 14, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1921
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - RIGHT STA 1921 Y=-107.25 SEAT TRACK FOUND CORROSION AS MARKED.  CABIN RIGHT STA 1921 X=-107.25 CORROSION ON SEAT TRACK REMOVED FOUND EXCEEDS LIMITS.  RIGHT NR 4 DOOR SILL PLATE REMOVED.  CORRODED SEAT TRACK TRIMMED OFF & AREA REPROTECTED.  NEW SEAT TRACK REWORKED, FASTENER HOLES P/U & REPROTECTED.  HFEC INSP CUTOUT ON TRIMMED OFF AREA, FOUND NO CRACK SEAT TRACK SPLICE HAT, SPLICE PLATE FAB, HOLES PICK UP, PROTECT.
